Cuadraturas sobre el círculo unidadaspectos algebráicos

  1. Camacho Machín, Matías
  2. González Vera, Pablo
  3. Pérez Acosta, Francisco
Revista:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Any de publicació: 1990

Volum: 1

Número: 1

Pàgines: 55-66

Tipus: Article

Altres publicacions en: Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

Resum

In this paper, interpolatory quadrature formulas on the unit circle are introduced. We generalize the results given by Jones et !11. in [5] by establishing a three-term recurrence relation for the nodal polynomial.